Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 81-83 of 83 (Search time: 0.005 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
81
Existence and stability of planar shocks of viscous scalar conservation laws with space-periodic flux

Dalibard, Anne-Laure; Kang, Moon-Jinresearcher, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.107, no.3, pp.336 - 366, 2017-03

82
INEQUALITY ON t(v)(K) DEFINED BY LIVINGSTON AND NAIK AND ITS APPLICATIONS

Park, Junghwanresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.145, no.2, pp.889 - 891, 2017-02

83
Chi-boundedness of graph classes excluding wheel vertex-minors

Choi, Hojin; Kwon, O-joung; Oum, Sang-ilresearcher; Wollan, Paul, Electronic Notes in Discrete Mathematics, v.61, pp.247 - 253, 2017-08

rss_1.0 rss_2.0 atom_1.0